# SDR 96FDEA01133

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 692045B
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-10, -2) ON FRAME WEB AND SHEAR TIE AT BS 1148, RBL 1 TO 5 AT WL 150.  *S/D*  REPAIRED FRAME WEB AND SHEAR TIE AFT AND FWD SIDE AT BS 1148 LBL 1 TO 5 WL 150 IAW FEDEX SRM 53-10-4.
